# SDR 7C7A2025100300042

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N628NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 146N610749
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD FRAME UPPER STOP FITTING IS GOUGED.
